RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 6, Pages 57–65 (Mi mz3133)  

This article is cited in 3 scientific papers (total in 3 papers)

An inverse approximation theorem in various metrics

N. A. Il'yasov

Baku State University

Full text: PDF file (633 kB)

English version:
Mathematical Notes, 1991, 50:6, 1253–1260

Bibliographic databases:

Received: 29.10.1990

Citation: N. A. Il'yasov, “An inverse approximation theorem in various metrics”, Mat. Zametki, 50:6 (1991), 57–65; Math. Notes, 50:6 (1991), 1253–1260

Citation in format AMSBIB
\Bibitem{Ily91}
\by N.~A.~Il'yasov
\paper An~inverse approximation theorem in various metrics
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 6
\pages 57--65
\mathnet{http://mi.mathnet.ru/mz3133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1150634}
\zmath{https://zbmath.org/?q=an:0789.42001}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 6
\pages 1253--1260
\crossref{https://doi.org/10.1007/BF01158266}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500030}


Linking options:
  • http://mi.mathnet.ru/eng/mz3133
  • http://mi.mathnet.ru/eng/mz/v50/i6/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Il'yasov, “On the Order of Approximation in the Uniform Metric by the Fejér–Zygmund Means on the Classes $E_p[\varepsilon]$”, Math. Notes, 69:5 (2001), 625–633  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. N. A. Ilyasov, “Obratnaya teorema v raznykh metrikakh teorii priblizhenii periodicheskikh funktsii s monotonnymi koeffitsientami Fure”, Tr. IMM UrO RAN, 22, no. 4, 2016, 153–162  mathnet  crossref  mathscinet  elib
    3. N. A. Ilyasov, “O ravnosilnosti nekotorykh sootnoshenii v raznykh metrikakh mezhdu normami, nailuchshimi priblizheniyami i modulyami gladkosti periodicheskikh funktsii i ikh proizvodnykh”, Tr. IMM UrO RAN, 24, no. 4, 2018, 176–188  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:224
    Full text:118
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020